Follow
Alexander Olshanskii
Alexander Olshanskii
Centennial Professor of Mathematics, Vanderbilt University
Verified email at vanderbilt.edu - Homepage
Title
Cited by
Cited by
Year
Geometry of defining relations in groups
AY Ol'shanskiI
Springer Science & Business Media, 2012
8342012
On the problem of the existence of an invariant mean on a group
AY Ol'shanskii
Russian Mathematical Surveys 35 (4), 180, 1980
2211980
On residualing homomorphisms and G-subgroups of hyperbolic groups
AY Ol’shanskii
International Journal of Algebra and Computation 3 (04), 365-409, 1993
2131993
Геометрия определяющих соотношений в группах
АЮ Ольшанский
ФМЛ, 1989
2041989
Сборник задач по алгебре
197*2007
An infinite group with subgroups of prime orders
AJ Ol'šanskiĭ
Mathematics of the USSR-Izvestiya 16 (2), 279, 1981
1871981
Almost every group is hyperbolic.
A OL'SHANSKII
International Journal of Algebra & Computation 2 (1), 1992
1801992
Non-amenable finitely presented torsion-by-cyclic groups
AY Ol’shanskii, MV Sapir
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 96 …, 2003
1592003
Groups of bounded period with subgroups of prime order
AY Ol'shanskii
Algebra and Logic 21 (5), 369-418, 1982
1421982
Generality of the class of groups in which subgroups with a lesser number of generators are free
G Arzhantseva, AY Ol’shanskii
Mat. Zametki 59, 489–496, 1996
141*1996
Lacunary hyperbolic groups
AY Ol’shanskii, DV Osin, MV Sapir
Geometry & Topology 13 (4), 2051-2140, 2009
1342009
Hyperbolicity of Groups with Subquadratic isoperimetric inequality.
A YU OL'SHANSKII
International Journal of Algebra & Computation 1 (3), 1991
1181991
Isoperimetric functions of groups and computational complexity of the word problem
JC Birget, AY Ol'shanskii, E Rips, MV Sapir
Annals of Mathematics, 467-518, 2002
1052002
The SQ-universality of hyperbolic groups
AY Ol'shanskii
Sbornik: Mathematics 186 (8), 1199, 1995
1041995
On the Novikov-Adyan theorem
AY Ol'shanskiĭ
Mathematics of the USSR-Sbornik 46 (2), 203, 1983
1041983
Infinite groups with cyclic subgroups
AY Ol'shanskii
Doklady Akademii Nauk 245 (4), 785-787, 1979
1021979
An infinite simple Noetherian group without torsion
AJ Ol'šanskiĭ
Mathematics of the USSR-Izvestiya 15 (3), 531, 1980
99*1980
On the problem of a finite basis of identities in groups
AJ Ol'šanskiĭ
Mathematics of the USSR-Izvestiya 4 (2), 381, 1970
851970
Identical relations in finite Lie rings
JA Bahturin, AJ Ol'šanskiĭ
Mathematics of the USSR-Sbornik 25 (4), 507, 1975
761975
Hyperbolic groups and their quotients of bounded exponents
S Ivanov, A Ol’shanskii
Transactions of the American Mathematical Society 348 (6), 2091-2138, 1996
671996
The system can't perform the operation now. Try again later.
Articles 1–20